Some uniqueness results for degenerate elliptic operators in two variables
Rendiconti del Seminario Matematico della Università di Padova, Tome 86 (1991), pp. 111-129
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1991__86__111_0,
author = {Colombini, Ferruccio and Del Santo, Daniele},
title = {Some uniqueness results for degenerate elliptic operators in two variables},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {111--129},
year = {1991},
publisher = {Seminario Matematico of the University of Padua},
volume = {86},
mrnumber = {1154102},
zbl = {0766.35005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1991__86__111_0/}
}
TY - JOUR AU - Colombini, Ferruccio AU - Del Santo, Daniele TI - Some uniqueness results for degenerate elliptic operators in two variables JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1991 SP - 111 EP - 129 VL - 86 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1991__86__111_0/ LA - en ID - RSMUP_1991__86__111_0 ER -
%0 Journal Article %A Colombini, Ferruccio %A Del Santo, Daniele %T Some uniqueness results for degenerate elliptic operators in two variables %J Rendiconti del Seminario Matematico della Università di Padova %D 1991 %P 111-129 %V 86 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1991__86__111_0/ %G en %F RSMUP_1991__86__111_0
Colombini, Ferruccio; Del Santo, Daniele. Some uniqueness results for degenerate elliptic operators in two variables. Rendiconti del Seminario Matematico della Università di Padova, Tome 86 (1991), pp. 111-129. http://geodesic.mathdoc.fr/item/RSMUP_1991__86__111_0/
